MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/03/2016
Type of Reportable Event Serious Injury
Event or Problem Description
This patient was implanted with the maestro rechargeable system on (b)(6) 2016.On november 3, 2016, it was reported that the patient has been experiencing pain at the site of the implanted rechargeable neuroregulator (rnr) and requested device explant.The maestro rechargeable system was reported to have been subsequently explanted without incident on (b)(6) 2016.No infection was reported.Pain at the rnr site is a known possible effect of device implantation included in device labeling.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6137998
Report Number3005025697-2016-00013
Device Sequence Number16196176
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/05/2017
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093G19115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2016
Initial Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113